# SDR SWAA2023110618585

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N8770Q
- Make and model: Boeing 737-8
- Aircraft serial: 67517
- Aircraft time: 3,517 hours, 1,739 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN DESCENT ELECTRIC STAB TRIM FAILED CAPT CONTROL COLUMN AND FOS CONTROL COLUMN BETWEEN 22000-19000 FEET<[01] REMOVED AND REPLACED STAB TRIM MOTOR IAW AMM 27-41-71; OPS CHECK GOOD.
